# SDR SWIA202161475

- Difficulty date: July 2, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N708EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10060
- Aircraft time: 37,910 hours, 27,210 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT DD6 INTERCOSTAL FWD CLEAT FOUND TO HAVE CORROSION     (C-CHECK RO 9/27/2021)    REMOVED AND REPLACED FWD CLEAT P/N 600-31902-269 AT PAX DOOR AFT DD6 INTERCOSTAL REF CRJ700 SRM 51-42-06-001-001-A01 AND DWG NO. 601R31702 REV N.  SEE CONTINUE CARD FOR DETAILS. COMPLIED WITH MXTRANS#23059348 JOB NO. 71006084 OP NO. 121 COMPLIED WITH 51-900-1002-SKY
